A note on the tail accuracy of the univariate saddlepoint approximation
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 1, p. 5-14
@article{AFST_1992_6_1_1_5_0,
     author = {Barndorff-Nielsen, Ole E. and Kl\"uppelberg, Claudia},
     title = {A note on the tail accuracy of the univariate saddlepoint approximation},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 1},
     number = {1},
     year = {1992},
     pages = {5-14},
     zbl = {0790.62024},
     mrnumber = {1191724},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1992_6_1_1_5_0}
}
Barndorff-Nielsen, Ole E.; Klüppelberg, Claudia. A note on the tail accuracy of the univariate saddlepoint approximation. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 1 (1992) no. 1, pp. 5-14. http://www.numdam.org/item/AFST_1992_6_1_1_5_0/

[1] Balkema (A.A.), Klüppelberg (C.) and Resnick (S.I.) .- Densities with Gaussian tails, Proc. London Math. Soc., 1990 (to appear). | MR 1207549 | Zbl 0789.60010

[2] Bingham (N.H.), Goldie (C.M.) and Teugels (J.L.) .- Regular Variation, Cambridge University Press (1987). | MR 898871 | Zbl 0617.26001

[3] Daniels (H.E.) .- Saddlepoint approximation in statistics, Ann. Math. Statist., 25 (1954) pp. 631-650. | MR 66602 | Zbl 0058.35404

[4] Jensen (J.L.) .- Uniform saddlepoint approximations, Adv. Appl. Prob., 20 (1988) pp. 622-634. | MR 955507 | Zbl 0656.60043

[5] Jensen (J.L.) .- Uniform saddlepoint approximations and log-concave densities, J. Roy. Statist. Soc. B, 53 (1989) pp. 157-172. | MR 1094278 | Zbl 0800.62081